# SDR CA190614007

- Difficulty date: June 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 22,583 hours
- Engine: Pwc PW150A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAKEOFF AND APPROACH, THE FLIGHT CREW REPORTED OIL SMELL IN CABIN. THE AIRCRAFT LANDED AT DESTINATION UNEVENTFULLY. AFTER TROUBLESHOOTING, IT WAS DECIDED TO REMOVE THE ENGINE AND SENT IT FOR INVESTIGATION AND REPAIR.
